Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Richard M. Weiss
Title: Quadrangular algebras
Additional book information: Mathematical Notes, vol. 46, Princeton University Press, 2006, x+131 pp., ISBN 978-0-691-12460-5, US$45.00$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Mark A. Ronan
Affiliation: University of Illinois at Chicago
Journal: Bull. Amer. Math. Soc. 45 (2008), 315-319
Published electronically: August 8, 2007
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.